• 20 days ago

    Butter intolerance

    Okay so I’m trying to get to the bottom of this and it is beyond annoying.
    On March 26,2007 I was diagnosed with osteomyelitis (staff infection) in my right ankle. I was given an immediate pick line(left arm)) for internal injections (saline, cytosine & heparin). I did not leave the hospital for about 2 weeks. Finally I came home. Crutches for 6 weeks, pick line for 6 months. A nurse would come to the house to clean/change the bandages around the pick line.

    (I also had ADHD and I have been on medicine since the 2nd grade. I have been on aderall XR 30mg since 2008.)

    In 2010 I had really bad acne so I decided to go on izatretinoine ( acutane). Since I’m a female I took this for 5 months, orally. Acne went away and hasn’t been back :)!

    In 2011, I had a horrible allergic reaction to Methylisothiazolinone, Methylchloroisothiazolinone, polyquarnium-10/20 & all sulfa’s. I order to find this out I had to get allergy tested. My skin had massive rashes on it, especially my face. It was like raw skin and hurt so bad. I needed a lotion steroid to calm it down. Mind you, Pantine pro-v has all these ingredients in it. I was also losing the hair on the right side of my head. So I unfortunately had to cut my hair short in order to get both side to grow evenly, including a shampoo and conditioner change. :(

    Was this allergic reaction caused because of the acutane ?? Did it weaken my immune system? I know it messes with your liver sightly..:(

    In 2015, my boyfriend, friends and I went to Cancun, Mexico. Personally it was my first time leaving America. Had a good time. One of the days we were on vacation my boyfriend had eaten what we thought was a “hamburger” and he got perfusly sick for 12 hours. Throwing up nothing but clear liquids. He was 100 percent better the next day. Now I wasn’t feeling to good this next day. I felt like I had to poop but I was legitimately peeing. It was like every 10 minutes. I had never experienced anything like that before I was like oh it’s just the food being different. Everything at our hotel was filtered, so I wasn’t too worried. On our way home from Mexico, April 11th, all of us were literally s***ing our pants because we finally had American food. Our bodies were adjusting.
    For the next month my stomach wasn’t right and it hurt so bad where I would have explosive diarrhea, perfuse sweating ( I would need a change of clothes) and horrible stabbing stomach pains. I would just cry because it hurt so much. I finally go to a GI and they sent me in for all the tests when you reach 50 years old... this is all over the time frame of a year so now we are in 2016...

    All my tests came back negative and I was pissed because I’m like how the F*** can’t they find anything wrong with me!!! I felt like a guenie pig or a lab rat!

    I get a 2nd opinion from another doctor in the middle of 2016. She tells me to take miralax and if it didn’t help for a month to come back. Welp i ended up back there. She has me take a test called the breathe test and it picks up and measures how much Heliocoptor bacteria ( H. Pylori) are in your digestive tract. It finally came back positive and I had to go on antibiotics 580mg for 2 weeks. Then they would measure it again to make sure it was fully gone.

    So it is 2019 now and I still have on going bathroom issues like the stools and pains I described earlier. I have tried probiotics, mastic gum, organic foods, changing my diet.... like everything... EVERYTHING. I have been sent home from work because I can’t leave the bathroom. I just feel disgusting and self conscious now because anytime I go anywhere I need to make sure I have Tylenol, pepto bismol, tums... anything that will stop my stomach from hurting so I can have a decent day. I have been told the H.pylori ruined my stomach lining and It needs to rebuild it self but it will take a long time for this to happen.


    So now when I have butter I’m in the WORST PAIN OF MY LIFE, so it seems. Everything else is fine. It’s just butter like... I can seriously eat anything but that..it’s it just me or have these medications hurt me internally? Why do I have so many issues?

    Now doctors are saying I DONT have food sensitivity, ulcerative colitis, gluten allergy or intolerance... I’m so done with the bull crap ... what is wrong with me now?? Any suggestions?? .. I’m hopeless

Responses